MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting an investigation of the reported event.A supplemental report will be submitted if additional information becomes available.Code 4755 - unknown component.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee floor unit.During an interventional procedure following the heart valve replacement, no x-ray could be released by the user.Detailed clarifications of this event are currently ongoing; therefore, the event is reported in doubt.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The initial malfunction occurred on the artis zee floor unit on march 6, 2024(mdr # 3004977335-2024-00033).The on-site service interventions following the incident showed a ¿potential write performance issue¿ indicating a problem with the image disk and/or the copra board.Therefore, the image disk and the copra board were replaced as part of service activity.However, the issue re-occurred on may 15, 2024, (mdr # 3004977335-2024-00059) during a heart replacement procedure.There were no health consequences associated with this event.Further detailed investigation showed sporadic issues with the sas (serial attached scsi) controller.The sas controller serves as the interface between storage devices and the computer's motherboard, facilitating data transfer between them.The log-file showed that when the x-ray was performed, the image file system component in the image acquisition system (ias) was not able to write x-ray data on the image drive due to a timeout failure.Furthermore, system event log showed a sas controller error for the image drive.Subsequent, the system was not able to produce x-ray.To prevent any further recurrences, the entire image acquisition system pc was replaced on may 23,2024.However, the investigation did not identify any hardware problems.The system was kept under observation for approximately 2 months.The error has not reoccurred.Clear root cause of the issue could not be determined.According to the experts, a contact problem was the most likely cause of the observed behavior, which may have been remedied by vibrations during transport.The primary udi number was corrected in section d4.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19414805
Report Number3004977335-2024-00059
Device Sequence Number8567107
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown